# SDR 08FDEA04451

- Difficulty date: October 21, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634112
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO PIT STA 1010 BETWEEN STR 28R AND 27R FRAME CORRODED.  REPAIRED FRAME BY INSTALLING REPAIR ANGLE REF SRM 51-40-03.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
